TILLI, PAOLO

TILLI, PAOLO  

Dipartimento di Scienze Matematiche  

013643  

Mostra records
Risultati 1 - 20 di 63 (tempo di esecuzione: 0.089 secondi).
Citazione Data di pubblicazione Autori File
Stability of the Faber-Krahn inequality for the short-time Fourier transform / Gómez, Jaime; Guerra, André; Ramos, João P. G.; Tilli, Paolo. - In: INVENTIONES MATHEMATICAE. - ISSN 0020-9910. - STAMPA. - 236:2(2024), pp. 779-836. [10.1007/s00222-024-01248-2] 1-gen-2024 Tilli, Paolo + Stability_of_the_Faber-Krahn_inequality_for_the_sh.pdf
A Faber–Krahn inequality for Wavelet transforms / Ramos, João P. G.; Tilli, Paolo. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 55:4(2023), pp. 2018-2034. [10.1112/blms.12833] 1-gen-2023 Tilli, Paolo + ramos_tilli_2023.pdf
THE NORM OF TIME-FREQUENCY AND WAVELET LOCALIZATION OPERATORS / Nicola, F.; Tilli, P.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 376:10(2023), pp. 7353-7375. [10.1090/tran/8990] 1-gen-2023 Nicola F.Tilli P. TAMS2023.pdfnicola_tilli_TAMS_revised_v2.pdf
Action versus energy ground states in nonlinear Schrödinger equations / Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - (2022). [10.1007/s00208-022-02382-z] 1-gen-2022 Dovetta, SimoneSerra, EnricoTilli, Paolo 2022_DST_MA.pdf
The Faber–Krahn inequality for the short-time Fourier transform / Nicola, F.; Tilli, P.. - In: INVENTIONES MATHEMATICAE. - ISSN 0020-9910. - STAMPA. - 230:1(2022), pp. 1-30. [10.1007/s00222-022-01119-8] 1-gen-2022 Nicola F.Tilli P. nicola_tilli_invent_editoriale.pdfnicola_tilli_arxiv.pdf
A minimization procedure to the existence of segregated solutions to parabolic reaction-diffusion systems / Audrito, A.; Serra, E.; Tilli, P.. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 46:12(2021), pp. 2268-2287. [10.1080/03605302.2021.1931884] 1-gen-2021 Audrito A.Serra E.Tilli P. A minimization procedure to the existence of segregated solutions to parabolic reaction-diffusion sy.pdfast.pdf
The low-frequency limiting behavior of ambipolar diffusive models of impedance spectroscopy / Barbero, G.; Evangelista, L. R.; Tilli, P.. - In: JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT. - ISSN 1742-5468. - ELETTRONICO. - 2021:12(2021), p. 123206. [10.1088/1742-5468/ac4169] 1-gen-2021 Barbero G.Evangelista L. R.Tilli P. Barbero_2021_J._Stat._Mech._2021_123206.pdf
Ambipolar diffusion in the low frequency impedance response of electrolytic cells / Antonova, A.; Barbero, G.; Evangelista, L. R.; Tilli, P.. - In: JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT. - ISSN 1742-5468. - ELETTRONICO. - 2020:4(2020), p. 043202. [10.1088/1742-5468/ab7a23] 1-gen-2020 Barbero G.Evangelista L. R.Tilli P. + Antonova_2020_J._Stat._Mech._2020_043202.pdf
NLS ground states on metric trees: existence results and open questions / Dovetta, S.; Serra, E.; Tilli, P.. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 102:3(2020), pp. 1223-1240. [10.1112/jlms.12361] 1-gen-2020 Dovetta S.Serra E.Tilli P. DST_trees_2020.pdf1905.00655.pdf
Optimal partitioning of an interval and applications to Sturm-Liouville eigenvalues / Tilli, Paolo; Zucco, Davide. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - (2020). [10.1016/j.jde.2019.12.026] 1-gen-2020 Tilli, Paolo + -
Uniqueness and non–uniqueness of prescribed mass NLS ground states on metric graphs / Dovetta, S.; Serra, E.; Tilli, P.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 374:(2020), p. 107352. [10.1016/j.aim.2020.107352] 1-gen-2020 Dovetta S.Serra E.Tilli P. unicita.pdf1-s2.0-S0001870820303807-main.pdf
An existence result for dissipative nonhomogeneous hyperbolic equations via a minimization approach / Tentarelli, Lorenzo; Tilli, Paolo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 266:8(2019), pp. 5185-5208. [10.1016/j.jde.2018.10.023] 1-gen-2019 Tentarelli LorenzoTilli Paolo Tentarelli L., Tilli P., An existence result for dissipative nonhomogeneous hyperbolic equations via a minimization approach, 2019.pdfTentarelli_Tilli_revised_source.pdf
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs / Adami, Riccardo; Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: ANALYSIS & PDE. - ISSN 1948-206X. - STAMPA. - 12:6(2019), pp. 1597-1612. [10.2140/apde.2019.12.1597] 1-gen-2019 Adami, RiccardoDovetta, SimoneSerra, EnricoTilli, Paolo dimensional_crossover_arxiv.pdfAnalysis & PDE.pdf
Multiple positive bound states for the subcritical NLS equation on metric graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 58:1(2019). [10.1007/s00526-018-1461-4] 1-gen-2019 Adami, RiccardoSerra, EnricoTilli, Paolo AST_multiple_bound_states.pdfadami_serra_tilli_multiple_positive_bound_states.pdf
Spectral partitions for Sturm–Liouville problems / Tilli, Paolo; Zucco, Davide. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - STAMPA. - 150:4(2019), pp. 2155-2173. [10.1017/prm.2019.1] 1-gen-2019 Tilli, PaoloZucco, Davide tilli_zucco_spectral_partitions_for_sturm_liouville_problems.pdfProceedings.pdf
De Giorgi’s approach to hyperbolic Cauchy problems: The case of nonhomogeneous equations / Tentarelli, Lorenzo; Tilli, Paolo. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - STAMPA. - 43:4(2018), pp. 677-698. [10.1080/03605302.2018.1459686] 1-gen-2018 Tentarelli LorenzoTilli Paolo Tentarelli L., Tilli P., De Giorgi's approach to hyperbolic Cauchy problems: The case of nonhomogeneous equations, 2018.pdfTentarelli_Tilli_revised.pdf
Negative Energy Ground States for the L2-Critical NLSE on Metric Graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 352:1(2017), pp. 387-406. [10.1007/s00220-016-2797-2] 1-gen-2017 ADAMI, RICCARDOSERRA, EnricoTILLI, PAOLO Adami2017_Article_NegativeEnergyGroundStatesForT.pdf
Nonlinear dynamics on branched structures and networks / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 8:1(2017), pp. 109-159. 1-gen-2017 Adami, RiccardoSerra, EnricoTilli, Paolo edit.pdf
A minimization approach to hyperbolic Cauchy problems / Serra, Enrico; Tilli, Paolo. - In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. - ISSN 1435-9855. - STAMPA. - 18:9(2016), pp. 2019-2044. [10.4171/JEMS/637] 1-gen-2016 SERRA, EnricoTILLI, PAOLO jems_serra-tilli.pdfedit..pdf
Threshold phenomena and existence results for NLS ground states on metric graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 271:1(2016), pp. 201-223. [10.1016/j.jfa.2016.04.004] 1-gen-2016 ADAMI, RICCARDOSERRA, EnricoTILLI, PAOLO 1-s2.0-S0022123616300222-main.pdf